U.S. doctors online nowAsk doctors free
ZA
A 39-year-old female asked:

I have a rash after going to the beach. it looks like blister pimples. its red and itchy on my arms and legs. i went to the pharmacy and they gave me a antihistamine tablet with itch cream and histodor cream. could it be swimmers rash?

1 doctor answer1 doctor weighed in
Dr. Yvette Kratzberg
Pediatrics 24 years experience
Rash: It is possible that you have a skin infection caused by a waterborne parasite. It could also be a dermatitis rash due to sun and irritation. Take the antihistamines for the next 24 hours to see how it affects the rash. See a Dr if the rash worsens and spreads for a thorough evaluation and treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 4, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.